# SDR AALA202111034133

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 1,984 hours, 860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Te Flap System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 12000 FT, FLAP IN TRANSIT LIGHT AND ALL ORANGE LIGHTS ON OVERHEAD PANEL ILLUMINATED; DURING LANDING, NO LIGHTS ON FLAPS FOR EITHER IN TRANSIT OR GREEN LIGHT; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED FLAPS/SLATS ELECTRONICS UNIT WITH SERVICEABLE UNIT IAW AMM 27-51-01, OPS CHECK GOOD.
